# SDR SWAA2016111809834

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 18,360 hours, 10,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RIGHT EMERGENCY BATTERY PACK FAILED CAPACITY TEST.   R & R BATTERY PACK IAW MM.
